Translator Disclaimer
2020 Kaledin's degeneration theorem and topological Hochschild homology
Akhil Mathew
Geom. Topol. 24(6): 2675-2708 (2020). DOI: 10.2140/gt.2020.24.2675

Abstract

We give a short proof of Kaledin’s theorem on the degeneration of the noncommutative Hodge-to-de Rham spectral sequence. Our approach is based on topological Hochschild homology and the theory of cyclotomic spectra. As a consequence, we also obtain relative versions of the degeneration theorem, both in characteristic zero and for regular bases in characteristic p.

Citation

Download Citation

Akhil Mathew. "Kaledin's degeneration theorem and topological Hochschild homology." Geom. Topol. 24 (6) 2675 - 2708, 2020. https://doi.org/10.2140/gt.2020.24.2675

Information

Received: 16 November 2017; Revised: 18 June 2019; Accepted: 15 December 2019; Published: 2020
First available in Project Euclid: 5 January 2021

MathSciNet: MR4194301
Digital Object Identifier: 10.2140/gt.2020.24.2675

Subjects:
Primary: 16E40, 55P43
Secondary: 14A22

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
34 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.24 • No. 6 • 2020
MSP
Back to Top